Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 25 found articles
 
 
  A method for solving the hypernetted-chain approximation for molecular fluids
 
 
Title: A method for solving the hypernetted-chain approximation for molecular fluids
Author: Caillol, J.M.
Appeared in: Chemical physics letters
Paging: Volume 156 (1989) nr. 4 pages 6 p.
Year: 1989
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 25 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands